# SDR IPXA2020060856242

- Difficulty date: May 21, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING L/E RIB/FORMER IS CRACKED O/B OF NR 8 SLAT TRACK. REMOVED, FABRICATED AND REPLACED RIB/FORMER IAW DWG ARB2931 AND SRM 51-33-01. (MINOR)
